Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 5(281), Pages 175–176 (Mi umn4668)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the unboundedness of solutions of a system of partial differential equations

O. S. Rozanova

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:5, 197–198

Bibliographic databases:

MSC: 35Bxx, 35Fxx
Received: 26.04.1991

Citation: O. S. Rozanova, “On the unboundedness of solutions of a system of partial differential equations”, Uspekhi Mat. Nauk, 46:5(281) (1991), 175–176; Russian Math. Surveys, 46:5 (1991), 197–198

Citation in format AMSBIB
\Bibitem{Roz91}
\by O.~S.~Rozanova
\paper On the unboundedness of solutions of a~system of partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 5(281)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn4668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160345}
\zmath{https://zbmath.org/?q=an:0785.35079|0776.35051}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..197R}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 5
\pages 197--198
\crossref{https://doi.org/10.1070/RM1991v046n05ABEH002849}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JE62800012}


Linking options:
  • http://mi.mathnet.ru/eng/umn4668
  • http://mi.mathnet.ru/eng/umn/v46/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:183
    Full text:83
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021